# SDR SWAA2021122246455

- Difficulty date: November 19, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,598 hours, 36,232 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS420 TO BS440 AND RBL22 FWD CARGO COMPARTMENT ; 2021-520654 / [01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS420 TO BS440 AND RBL22 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 143A0080 REV - SEE INDIVIDUAL SING OFFS.; [02] CERTIFIED STEP 1; COMPLETED RII INSPECTION
